# SDR 02FDEA00123

- Difficulty date: January 7, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 32,537 hours, 29,470 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Condition: Corroded
- Location: Land Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 600 SUPPORT FITTING FOR NOSE LG DOOR ACTUATOR RODS CORRODED.  R&R FITING PER SRM 51-30-2.
